# SDR FDEA201708032103

- Difficulty date: August 3, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 74,444 hours, 25,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51302
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC BS 1180 - 1200, RBL 45.5 SEAT TRACK CORRODED.  FABRICATED A NEW SEAT TRACK IAW DWG 146N5130.  REPLACED THE SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR IAW GMM 6-2-100.
